Now that I’m firmly into the second week of my Sutent cycle, the side effects are becoming a little more pronounced.
Fatigue is hitting hard. Climbing stairs, walking for sustained periods or distances (a quarter mile), mopping the floor – all will leave me winded and tired. I’ve had to nap most of the last four afternoons, just to be semi alert later on.
Mornings are good, though. If you want me coherent, come see me around 10 am.
My skin has taken on a yellow tone. I’ll get labs done tomorrow, but last cycle they didn’t show anything off, and when I went on break, my complexion went back to its normal pasty white.
In the next few days I’ll probably need to stop using Colgate toothpaste, and will have to switch to Biotene because my mouth and tongue are getting too sensitive. I don’t plan to eat any Mexican or Indian or other spicy food again until the break. (Cue sad face)
My feet are hurting enough to be a nuisance, but not enough to slow me down too much (I’m out of breath or energy first). The blisters/calluses are growing, though, and I’m finding it more comfortable to wear shoes than go barefoot in the house.
Overall, I remain in very good spirits. I’m doing things in shorter bursts, but am still getting out and about. So that’s all good.
More in a few days.